详细信息

Causal relationship between celiac disease and juvenile idiopathic arthritis: A bidirectional two-sample Mendelian randomization study  ( SCI-EXPANDED收录)  

文献类型:期刊文献

英文题名:Causal relationship between celiac disease and juvenile idiopathic arthritis: A bidirectional two-sample Mendelian randomization study

作者:Ma, Lin-Lin[1,2];Zhang, Yu-Xiang[1,2];Yang, Yong-Ze[1];Yi, Bin[2]

第一作者:Ma, Lin-Lin

通信作者:Ma, LL[1];Yi, B[1];Ma, LL[2]

机构:[1]Gansu Univ Chinese Med, Clin Med Coll 1, Lanzhou, Peoples R China;[2]Gansu Maternal & Child Hlth Hosp, 143 Qilihe North St, Lanzhou 730000, Peoples R China

第一机构:甘肃中医药大学

通信机构:[1]corresponding author), Gansu Maternal & Child Hlth Hosp, 143 Qilihe North St, Lanzhou 730000, Peoples R China;[2]corresponding author), Gansu Univ Tradit Chinese Med, 35 Donggang West Rd, Lanzhou 730000, Peoples R China.|[10735]甘肃中医药大学;

年份:2024

卷号:47

期号:11

起止页码:4922

外文期刊名:ASIAN JOURNAL OF SURGERY

收录:;Scopus(收录号:2-s2.0-85197560802);WOS:【SCI-EXPANDED(收录号:WOS:001351941000001)】;

语种:英文

摘要:[No abstract available]

参考文献:

正在载入数据...

版权所有©甘肃中医药大学 重庆维普资讯有限公司 渝B2-20050021-8 
渝公网安备 50019002500408号 违法和不良信息举报中心